# SDR UALA2010091003356

- Difficulty date: September 10, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 59,747 hours, 22,009 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STOW BIN EMERGENCY LIGHT INOPERATIVE AT SEAT 6C. RELAMPED.
